TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Resilient Offline
Creator of my own world...

Experienced TeenHelper
******
 
Resilient's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 706
Blog Entries: 20
Join Date: March 30th 2016

At a loss. - September 3rd 2018, 11:54 PM

So I've been having a lot of mental health issues lately, hearing voices, negative thoughts, and mood swings. So my doctor has started changing me medicine around at my request because I felt like the medicine I was on for 4 years wasn't working like it should have. So we tried a couple different meds that didn't work out, till we got me put on this one called Fanapt. Well, the very first time I took it my dad wanted to take me to the ER. My eyes were glazed over and I had a very weak feeling. He said I acted like I was "high". This is so damn frustrating, I mean, I've tried at least 5 things before my doctor thought about putting me on this Fanapt. I really, really had high hopes for it. I mean, I could possibly give it another week, as I only started it Saturday but I'm not sure I'm going to be able to work tomorrow because of it, I have a hard time functioning. I'm worried, frustrated, and scared. What will happen to me if nothing works?

I'm also worried about this upcoming possibility of getting put on lupron, which will give me menopause symptoms, I had an aunt lose her mind because she hit menopause, she was paranoid, seeing things, and they had to put her into a hospital. I'm scared that's going to happen to me because of my mental health. I know it may not but it's still scary.

I just want to give up these meds altogether and see what happens if I don't take meds, although I have a feeling life will not be easy, I've tried going off before and I wound up in the hospital. I also know that going off of them will not help me in the long run.



Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
  (#2 (permalink)) Old
.:Bibliophile:. Online
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,454
Blog Entries: 1722
Join Date: January 18th 2009

Re: At a loss. - September 4th 2018, 12:03 AM

Hey there,


Firstly, have you discussed your concerns about taking lupron with the prescribing doctor and your psychiatrist? The reason I ask this is that if they are aware that you have these concerns and if they are aware of what happened to your aunt, they might be able to set up a plan in case you experience negative symptoms with the lupron. For example, they might be able to help you taper off the lupron so that the side effects decrease.

Personally, I don't think you should stop taking your medication. I can relate to your frustration but, from experience, stopping the medication can/does lead to negative things happening. You might not notice those negative things right away but it can happen.

I do know that not being able to find a medication can be really discouraging. Have you talked to your psychiatrist about the way the Fanapt is making you feel? It might be worth calling and checking in with him to let him know what's going on. If the side effects you are experiencing are common he might be able to let you know if they will fade with time or advise you to stop taking the medication/taper off of it. Have you talked to your psychiatrist about your concerns pertaining to not finding a medication? I know that a lot of psychiatrist's deal with patients who struggle to find a medication that works. This sometimes leads to them being able to offer encouragement during the times people get discouraged over their medication.

I really hope that things start to get better for you. I wish I had better advice/suggestions.


|Lead Moderator|Newsletter Officer|
   
  (#3 (permalink)) Old
Resilient Offline
Creator of my own world...

Experienced TeenHelper
******
 
Resilient's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 706
Blog Entries: 20
Join Date: March 30th 2016

Re: At a loss. - September 4th 2018, 12:56 AM

I plan on making a few calls tomorrow to each doctor about these medicines they have and will put me on. I'll let you know what they say.


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
  (#4 (permalink)) Old
Resilient Offline
Creator of my own world...

Experienced TeenHelper
******
 
Resilient's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 706
Blog Entries: 20
Join Date: March 30th 2016

Re: At a loss. - September 4th 2018, 09:48 PM

Okay, so I go in tomorrow to talk about possibly lowering the dose or trying me on other options and I go in Monday to talk to the OB/GYN about the Lupron before they give it to me.


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
  (#5 (permalink)) Old
Noire Offline
When is the future?
Jeez, get a life!
***********
 
Noire's Avatar
 
Name: Jordan
Age: 28
Gender: Female

Posts: 5,231
Blog Entries: 458
Join Date: January 6th 2009

Re: At a loss. - September 6th 2018, 02:40 AM

How did it go with your psychiatrist? Did they lower the dose or discuss some other options with you?


Love joins
Love unites
Love breaks us apart
The power to conquer here in our hearts
Enduring and sacred
Eternal as time
For love, love alone will conquer all


"A Million," by VNV Nation
  Send a message via Yahoo to Noire  
  (#6 (permalink)) Old
Resilient Offline
Creator of my own world...

Experienced TeenHelper
******
 
Resilient's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 706
Blog Entries: 20
Join Date: March 30th 2016

Re: At a loss. - September 6th 2018, 05:38 PM

They put me back on my old medicine, Aristada, just along with Cogentin to get rid of the shakiness I was experiencing. I'm not too happy about this but I realize that this is the best option for me at this point - I just don't like the thought of taking a medicine to cover up the side effects of another medicine, as well as getting poked every month :/


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
Closed Thread

Bookmarks

Tags
loss

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.